# SDR COEA2017012520913

- Difficulty date: January 25, 2017
- Submitted: March 2, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: S53576000205
- Condition: Corroded
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HEAVY CHECK COE/MINOR REPAIR: RT MLG WHEEL WELL, LOWER SURFACE OF PRESSURE DECK, FIFTH STIFFENER FROM FRONT HAS LEVEL 2 CORROSION. REPLACED STIFFENER WITH OEM PART.
